Advertisement

Topology of isolated singularities of complex spaces

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 209)

Keywords

Irreducibility Component Complex Space Complete Intersection Topological Manifold Integer Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Brieskorn, E. Beispiele zur Differentialtopologie von Singularitäten. Inventiones Math. 2, 1–14 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Brieskorn, E. Die Monodromie der isolierten Singularitäten von Hyperflächen. Manuscripta Math. 2, 103–161 (1970)MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Brieskorn, E. Examples of Singular Normal Complex Spaces which are Topological Manifolds. Proc. Nat. Acad. Sci. U.S.A., 55, 1395–1397 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Brieskorn, E. Singularitäten von Hyperflächen. Manuscript.Google Scholar
  5. [5]
    Hamm, H.A. Die Topologie isolierter Singularitäten von vollständigen Durchschnitten komplexer Hyperflächen. Doctoral dissertation, Bonn 1969.Google Scholar
  6. [6]
    Hamm, H. A. Ein Beispiel zur Berechnung der Picard — Lefschetz — Monodromie für nichtisolierte Hyperflächensingularitäten. To appear.Google Scholar
  7. [7]
    Hamm, H. A. Exotische Sphären als Umgebungsränder in speziellen komplexen Räumen. To appear.Google Scholar
  8. [8]
    Hamm, H. A. Lokale topologische Eigenschaften komplexer Räume. To appear.Google Scholar
  9. [9]
    Hirzebruch, F. Pontrjagin classes of rational homology manifolds and the signature of some affine hypersurfaces. This volume, pp. 207–212.Google Scholar
  10. [10]
    Milnor, J. Singular Points of Complex Hypersurfaces. Ann. of Math. Studies 61, Princeton University Press (1968)Google Scholar
  11. [11]
    Pham, F. Formules de Picard — Lefschetz généralisées et ramification des intégrales. Bull. Soc. Math. de France 93, 333–367 (1965)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin · Heidelberg 1971

Authors and Affiliations

There are no affiliations available

Personalised recommendations